Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Feel fatigued. No effect of sleeping medications like Seroquel and ambien. What can be done?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 494 Questions
I'm very fatigued all the time. I have no energy all the time. When I wake up from sleeping I feel the same. Also, sleeping medications like Seroquel and ambien have no effect on me. I've been on 6 different this last year. I've taken a higher dosage and it still doesn't work. It doesn't even make me feel drowsy. What part of the brain would cause this, and what would be wrong with it?
Posted Sun, 25 Aug 2013 in Lupus
Answered by Dr. Divya Agarwal 37 hours later
your symptoms suggest chronic fatigue syndrome(CFS).
This is a condition similar to fibromyalgia.
Fibromyalgia is a chronic generalised pain syndrome associated with fatigue and sleep disturbances.
similarly CFS is a condition associated with fatigue, as long as other conditions like hypothroidism, low vitamin D levels , diabetes and anemia have been ruled out.
This condition may be treated with certain medicines like pregabalin and duloxetine.
others like carnitine .
And other measures like cognitive behavioral therapy and graded exercises have been known to help. If this condition is confirmed it is slow to recover from. You should have faith in your self and the treating physician as it is prolonged. It requires a lot of participation from your end as well.
You can speak to the GP in your area and get referral to Rheumatologist nearby.

Hope this helps.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor